Sale!

1 X PANADOL EXTRA CAPLETS 24 TABLETS

$12.00 $10.00

Free shipping to all over the world

Report Abuse
Category:

Description

moderate pain such as headaches, toothaches and period pain. The ingredients in Panadol Extra provide upto 37% more powerful pain relief than standard paracetamol. It is also gentle on stomach when used as directed

Overview

Panadol Extra is a paracetamol-based analgesic that provides relief from fever and strong pain such as

Headaches, including Migraine
Muscular Aches & Pains
Period Pain
Toothaches
Sore Throat

Directions

Adults (including the elderly) and children aged 12 years and over:

Oral administration only.
Take 2 tablets up to 4 times daily
8 tablets in 24 hours
Do not exceed the stated dose. Should not be used with other paracetamol-containing products.

Not recommended for children under 12 years of age.

Active Ingredient

Each tablet contains:

500mg Paracetamol
65mg caffeine

Reviews

There are no reviews yet.

Be the first to review “1 X PANADOL EXTRA CAPLETS 24 TABLETS”
Sorry no more offers available